# SDR DALA1137759886

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 59,277 hours, 60,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND MIDDLE CATWALK EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED BAD BULB SOCKET PART NUMBER BR9644-21.  OPERATIONAL CHECK IS GOOD.
